Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had Angioplasty, taking Eritel Am, Cardes and Mono treat. Low sodium and potassium. Cause for weakness?

My mother aged 75 year done angioplasty in 2010 is taking tablet Eritel Am, Eritel CH40 Cardes 2.5 and mono treat SR 30 each daily, now after having blood test on 07/02/13 it came to notice that her all minerals are low sodium potesium etc she feel verry week can not seat for more than 1/2 hr and even do daily activity. What to do?
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
The weakness and low potassium and low sodium are the side effects of CHLORTHALIDONE ,which is one of the constituent of ERITEL CH 40.Although the dose given is just 12.5 mg and a concomitant use of TELMISARTAN should not cause HYPOKALEMIA ,since HYPOKALEMIA caused by CHLORTHALIDONE is neutralised by HYPERKALEMIA caused by TELMISARTAN,but since potassium and sodium are low,CHLORTHALIDONE should be stopped,patient be admitted in hospital and electrolytes be restored.
ERITEL CH 40 contains TELMISARTAN 40 mg with CHLORTHALIDONE 12.5 mg.
Your doctor should revise the prescription.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

This may be related to the drugs or dietary indiscretion.
Depending on how low it is, it can have consequences, some of them even serious...
she must be seen by her physician as soon as possible

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor